# SDR AMTA200600735

- Difficulty date: December 20, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143068
- Part serial: 1407
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, AT 390 FL, BLEED AIR DUCT LT INDICATORS SPLIT L=44, R=58, EPR NR 1=159, NR 2=158, N1 NR1 87.1, NR 2 87.9.  REMOVED AND REPLACED PRSOV NR 2 ENG SYS CHECK NORMAL REF 36-11-09-2.  (K)
